# SDR 98ZZZX2761

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LEFT WING CLAD AILERON INTERCONNECT CABLE IS CORRODED AND NEEDS CHANGING.  REMOVED AND REPLACED LT OUTBOARD AILERON INTERCONNECT CABLE AND ADJUSTED IAW MM 27-11-00.  W/C 5023 GENERATED FOR FUNCTIONAL CHECK.
